# SDR AALA201802209039

- Difficulty date: February 16, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 13,653 hours, 4,983 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cotter Pin
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 1R EMERGENCY SLIDE HAS AN UNSECURED WIRE AND COTTER PIN SHOWING OUTSIDE THE SHROUD. STOWED PIN USING STANDARD MAINTENANCE PRACTICE NO COVER ENTRY REQUIRED.
